# SDR AALA201606129001

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 37,330 hours, 27,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EXIT LENS MISSING.  INSTALLED MISSING EXIT LIGHT LENS AT R2 DOOR AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-00-710-007-A.
